# SDR UPS00232947

- Difficulty date: June 7, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192086
- Part serial: 14D4717
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 1 FLAP TRACK SUSPECT CRACK AT SPACER BLOCK FAIRING GUIDE BLOCK FWD HOLE.  HFEC INSP CARRIED OUT IAW B727 NDT MANUAL, PART 6,51-00-00, FIG 4.  CRACK CONFIRMED ON NR 1 FLAP TRACK SPACER BLOCK FAIRING GUIDE BLOCK FWD HOLE.  TRACK REPLACED IAW MM 27-51-31.
